Posted by: Josh | 2010-01-13

Suddenly can' t keep it up

I am 29, and not that experienced in sex. I met the right girl - and although it was not my first time - it is the first time we do it on such a regular basis.
The problem is, some days I can keep it up, and some days I can' t. It is a real passion killer - and i feel imbaressed by the situation.
I find it that when i wear a condem - it happens more often - but have also happen without one.
Any thing I can do to reverse this misfires?
Also - it is not as hard as it use to be - is that normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Difficulty achieving and maintaining an erection points to erectile dysfunction. you should consult with a general practitioner or sexologist to identify any medical or psychological conditiions that may be causing this difficulty. the sooner you seek treatment, the better. Causes of erectile dysfucntion include cardiac disease, thyroid disease, prostate problems, endocrine abnormalities, depression, diabetes mellitus, hypertension, to mention a few. Therefore it is very important to exclude or identify these problems and treat appropriately. also dont neglect relationship factors that may be affecting your sexual problems. commuicate your distress with your partner as it may also be affecting her. this is not an uncommon problem so dont feel like you are alone. but dont let it continue for too long wihtout you seeing a medical practitioner.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Josh | 2010-01-14

No medicine, do smoke, live relatively healthy etc. I wondered if it became such an issue now, that I get ' stage fright'  whenever I see the condom. Feel embarrassed.

Reply to Josh
Posted by: Wicky | 2010-01-13

First question is to ask if you on any meds etc as there is quite a few that can cause this

Reply to Wicky

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.